# SDR VTZA97413

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/JFK - FLT 6577 - DURING TAKEOFF AT 0920 HRS ON 7-18-97, ABORTED TAKEOFF DUE TO MAIN BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 50059, MEL 52-3.  MAINTENANCE CLOSED DMI 50059 ON 7-24-97 BY CLEANING AND ADJUSTING MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
